Nonexistence of SBR measures for some diffeomorphisms that are "almost Anosov"

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)67-76
JournalErgodic Theory and Dynamical Systems
Volume15
StatePublished - 1995

Cite this

Nonexistence of SBR measures for some diffeomorphisms that are "almost Anosov". / Hu, H; Young, Lai-Sang.

In: Ergodic Theory and Dynamical Systems, Vol. 15, 1995, p. 67-76.

Research output: Contribution to journalArticle

@article{8a8ac1220a2b49bfb27396ae218c2b92,
title = "Nonexistence of SBR measures for some diffeomorphisms that are {"}almost Anosov{"}",
author = "H Hu and Lai-Sang Young",
year = "1995",
language = "English (US)",
volume = "15",
pages = "67--76",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Nonexistence of SBR measures for some diffeomorphisms that are "almost Anosov"

AU - Hu, H

AU - Young, Lai-Sang

PY - 1995

Y1 - 1995

M3 - Article

VL - 15

SP - 67

EP - 76

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

ER -